MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7213
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device returned to manufacturer: the packaging, shaft, hypotube, tip and balloon were microscopically and visually examined.The device was received in a carton for batch 26757951.There was no pouch in the carton.The device was from batch 26757951.The device inspection found there were numerous kinks.There was contrast in the inflation lumen and balloon.The balloon was loosely folded.Microscopic inspection revealed tip damage.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis did not confirm the reported mislabeling as there was no pouch returned with the device.
 
Event or Problem Description
It was reported that a device had an incorrect label.A physician had requested a 3.5 x 15mm nc emerge balloon catheter.The sealed box was labelled as 3.5 x 15mm.The sealed inner pouch was labelled 4 x 8mm.The actual balloon was a 3.5 x 15mm despite the labelling on the inner pouch.The device was used for the procedure, which was completed successfully with no patient injury.

Brand Name
NC EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11613847
Report Number2134265-2021-04297
Device Sequence Number3159834
Product Code LOX
UDI-Device Identifier08714729846543
UDI-Public08714729846543
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K141236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/05/2023
Device Model Number7213
Device Catalogue Number7213
Device Lot Number0026757951
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2021
Initial Report FDA Received Date04/05/2021
Patient Sequence Number1